# SDR WRNA20050024

- Difficulty date: October 23, 2005
- Submitted: October 25, 2005
- Operation: Air carrier
- Aircraft: N502TA
- Make and model: Airbus A300 B4-203
- Aircraft serial: 075
- Aircraft time: 50,907 hours, 20,982 cycles
- Engine: Ge CF650C2
- Engine time: 64,913 hours, 13,790 cycles
- System (JASC): 2821 · Aircraft Fuel Filter/Strainer
- Part: Filter
- Part number: 7581187
- Condition: Dirty
- Location: Nr 1 Engine Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: J, A

## Discrepancy

NR 1 ENGINE FUEL CLOG LIGHT ILLUMINATED.  FUEL DUMPED, AIRCRAFT RETURNED TO BASE.  LANDING NORMAL.  FUEL FILTER DIRTY, REMOVED AND REPLACED FUEL FILTER, CLEANED FUEL STRAINER IAW 73-12-03.  FUNCTIONAL CHECK SATISFACTORY, AIRCRAFT RETURNED TO SERVICE.
